# SDR COM60504

- Difficulty date: June 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N940CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7048
- System (JASC): 2742 · Stabilizer Actuator
- Part: Trim Act
- Part number: 83963
- Condition: Defective
- Location: Vert Stab
- Part time: 1,828 hours
- Stage of operation: UK
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

STABILIZER TRIM CHANNEL 1 INOP MESSAGE ON EICAS.  REPLACED THE HORIZONTAL STABILIZER TRIM ACTUATOR.
